La K-théorie stable
Bulletin de la Société Mathématique de France, Volume 110 (1982), p. 381-416
@article{BSMF_1982__110__381_0,
     author = {Kassel, Christian},
     title = {La K-th\'eorie stable},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     pages = {381-416},
     doi = {10.24033/bsmf.1969},
     zbl = {0507.18003},
     mrnumber = {84f:18018},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1982__110__381_0}
}
Kassel, Christian. La K-théorie stable. Bulletin de la Société Mathématique de France, Volume 110 (1982) pp. 381-416. doi : 10.24033/bsmf.1969. http://www.numdam.org/item/BSMF_1982__110__381_0/

[1] Anderson (D. W.). - Chain functors and homology theories, Symp. Alg. Top. 1971, Springer Lect. Notes in Math. n° 249, 1-12. | MR 49 #3895 | Zbl 0229.55005

[2] Dennis (R. K.). - Algebraic K-theory and Hochschild homology, exposé (non publié), Conf. Evanston, janvier 1976.

[3] Dwyer (W.). - Twisted homological stability for general linear groups, Ann. of Math. 111 (1980), 239-251. | MR 81b:18006 | Zbl 0404.18012

[4] Evens (L.) et Friedlander (E.). - On K*(ℤ/p2ℤ) and related homology groups, Trans. A.M.S. 270 (1982), 1-46. | MR 83j:18013 | Zbl 0492.18008

[5] Farrell (T.) et Hsiang (W. C.). - On the rational homotopy groups of the diffeomorphism groups of spheres, discs and aspherical manifolas, Proc. Symp. Pure Math. 32 (1978) I, 325-338. | Zbl 0393.55018

[6] Igusa (K.). - What happens to Hatcher and Wagoner's formula for π0C(M) when the first Postnikov invariant of M is non-trivial ?, préprint Brandeis U.

[7] Kan (D. M.). - A combinatorial definition of homotopy groups, Ann. of Math. 67 (1958), 282-312. | MR 22 #1897 | Zbl 0091.36901

[8] Vander Kallen (W.). - Homology stability for linear groups, Inv. Math. 60 (1980), 269-295. | MR 82c:18011 | Zbl 0415.18012

[9] Kassel (C.). - Calcul algébrique de l'homologie de certains groupes de matrices, à paraître au Journal of Algebra (1982). | Zbl 0511.18014

[10] Kassel (C.). - K-théorie relative d'un idéal bilatère de carré nul, Conf. K-théorie alg. Evanston 1980, Springer Lect. Notes in Math. n° 854, 249-261. | MR 82i:18015 | Zbl 0537.18006

[11] Kassel (C.). - Homologie du groupe linéaire général et K-théorie stable, Thèse, Université de Strasbourg, juin 1981.

[12] Kassel (C.). - Stabilisation de la K-théorie algébrique des espaces topologiques, à paraître aux Ann. Sc. E.N.S. 15 (1982). | Numdam | Zbl 0515.18009

[13] Lang (S.). - Algebra, Addison Wesley (1965). | MR 33 #5416 | Zbl 0193.34701

[14] Loday (J.-L.). - K-théorie algébrique et représentations de groupes, Ann. Sc. E.N.S. 9 (1976), 309-377. | Numdam | MR 56 #5686 | Zbl 0362.18014

[15] Loday (J.-L.). - Homotopie des espaces de concordances, Sém. Bourbaki n° 516, Springer Lect. Notes in Math. n° 710. | Numdam | Zbl 0443.57023

[16] Maclane (S.). - Homology, Springer Verlag (1963). | MR 28 #122 | Zbl 0133.26502

[17] May (J. P.). - Simplicial objects in algebraic topology, Van Nostrand (1967). | MR 36 #5942 | Zbl 0165.26004

[18] May (J. P.). - A∞-ring spaces and algebraic K-theory, Springer Lect. Notes in Math. n° 658, 240-315. | MR 80k:55015 | Zbl 0425.18014

[19] Raghunathan (M. S.). - A note on quotients of real algebraic groups by arithmetic subgroups, Inv. Math. 4 (1968), 318-335. | MR 37 #5894 | Zbl 0218.22015

[20] Serre (J.-P.). - Groupes d'homotopie et classes de groupes abéliens, Ann. of Math. 58 (1953), 258-294. | MR 15,548c | Zbl 0052.19303

[21] Snaith (V.). - On K3 of dual numbers, preprint Western Ontario 1980.

[22] Stallings (J.). - Centerless groups, an algebraic formulation of Gottlieb's theorem, Topology 4 (1965), 129-134. | MR 34 #2666 | Zbl 0201.36001

[23] Waldhausen (F.). - Algebraic K-theory of topological spaces I, Proc. Symp. Pure Math. 32 (1978), 35-60. | MR 81i:18014a | Zbl 0414.18010

[24] Waldhausen (F.). - Algebraic K-theory of topological spaces II, Springer Lect. Notes in Math. n° 763 (1979), 356-394. | MR 81i:18014b | Zbl 0431.57004

[25] Whitehead (G. W.). - Elements of homotopy theory, Springer Verlag (1978). | MR 80b:55001 | Zbl 0406.55001